# SDR FDEA201412104095

- Difficulty date: December 10, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N58111
- Condition: Cracked
- Location: Bs 200-205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BS 200 - 205 LBL 41 INTERCOSTAL WEB FOUND CRACKED.  REMOVED IAW SRM 51-40-02 REV 113 AND REPLACED IAW DWG 141N5810 SHT 1 REV G    REPAIR CLASSIFIED AS MAJOR.
